# SDR WGEA200800033

- Difficulty date: February 22, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N163DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000081
- Aircraft time: 32 hours, 34 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING T/O ROLL, NR 1 ENGINE OIL PRESSURE 8.2 PSI, AMBER, DISCONTINUED T/O.  PERFORMED ENGINE RUN OIL PRESSURE GOOD AT IDLE AND MAX POWER.  AT MAX POWER READ 5.2 ON LEFT ENGINE AND 4.9 ON RIGHT ENGINE.  OPS CHECK GOOD IAW EA500 AMM 71-00-00.
